# SDR SWIA20241115823

- Difficulty date: August 23, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AFT SPAR AILERON HINGE FITTING #4 GOUGE ON LOWER OUTBOARD SIDE (C-CHECK RO 10/26/2024) (FILED CLOSED)COMPLIED WITH ALL STEPS OF MHIRJ REO 601R-57-51-1056 REV -- DATED 2024-09-09 IN THE REPAIR OF THE RH WING AFT SPAR AILERON HINGE FITTING #4 ON THE LOWER OUTBOARD SIDE. SEE CONTINUATION FOR DETAILSCOMPLIED WITH TASK CARD 51-900-1003-SKY
